# SDR DLM88040647

- Difficulty date: July 12, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 44,271 hours, 35,837 cycles
- Engine: Pwa JT8D219
- Engine time: 30,849 hours, 23,674 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Valve
- Part number: 766342
- Part serial: 6156076
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG SHUTDOWN ON ROLLOUT.  FOUND P&D VLV LEAKING.  REPLACED VLV PER M/M.
